Adaptive time step control for the incompressible Navier-Stokes equations. John, V. & Rang, J. Computer Methods in Applied Mechanics and Engineering, 199(9-12):514--524, Elsevier, 2010.
bibtex   
@article{ john2010adaptive,
  title = {{Adaptive time step control for the incompressible Navier-Stokes equations}},
  author = {John, V. and Rang, J.},
  journal = {Computer Methods in Applied Mechanics and Engineering},
  volume = {199},
  number = {9-12},
  pages = {514--524},
  issn = {0045-7825},
  year = {2010},
  publisher = {Elsevier}
}
Downloads: 0